The propagation of singularities for pseudo-differential operators with self-tangential characteristics
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Talk no. 13, 14 p.
@article{SEDP_1987-1988____A13_0,
     author = {Dencker, N.},
     title = {The propagation of singularities for pseudo-differential operators with self-tangential characteristics},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:13},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1987-1988},
     zbl = {0682.35110},
     mrnumber = {1018185},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1987-1988____A13_0/}
}
TY  - JOUR
AU  - Dencker, N.
TI  - The propagation of singularities for pseudo-differential operators with self-tangential characteristics
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:13
PY  - 1987-1988
DA  - 1987-1988///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1987-1988____A13_0/
UR  - https://zbmath.org/?q=an%3A0682.35110
UR  - https://www.ams.org/mathscinet-getitem?mr=1018185
LA  - en
ID  - SEDP_1987-1988____A13_0
ER  - 
%0 Journal Article
%A Dencker, N.
%T The propagation of singularities for pseudo-differential operators with self-tangential characteristics
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:13
%D 1987-1988
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1987-1988____A13_0
Dencker, N. The propagation of singularities for pseudo-differential operators with self-tangential characteristics. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Talk no. 13, 14 p. http://archive.numdam.org/item/SEDP_1987-1988____A13_0/

1 S. Alinhac, A class of hyperbolic operators with double involutive characteristics of Fuchsian type, Comm. Partial Differential Equations 3 (1978), 877-905. | MR | Zbl

2 J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier (Grenoble) 24 (1974), 203-223. | Numdam | MR | Zbl

3 N. Dencker, On the propagation of polarization sets for systems of real principal type, J. Funct. Anal. 46 (1982), 351-372. | MR | Zbl

4 L. Hörmander, The Weyl calculus of pseudo-dimentional operators, Comm. Pure Appl. Math. 32 (1979), 359-443. | MR | Zbl

5, "The Analysis of Linear Partial Differential Operators I-IV", Springer Verlag, Berlin, 1985.

6 V. Ja. Ivrii, Wave fronts of solutions of symmetric pseudodifferential systems, Sibirsk. Mat. Ž. 20 (1979), 557-578. (Russian, english translation in Sibirian Math. J. 20 (1979), 390-405) | MR | Zbl

7, Wave fronts of solutions of certain hyperbolic pseudodifferential equations, Trudy Moskov. Mat. Obsc. 39 (1979), 83-112. (Russian, english translation in Trans. Moscow Math. Soc. 1981:1, 87-119) | MR | Zbl

8 H. Kumano-Go and K. Taniguchi, Fourier integral operators of multi-phase and the fundamental solution for a hyperbolic system, Funkcial Ekvac. 22 (1979), 161-196. | MR | Zbl

9 R. Lascar, Propagation des singularités pour une classe d'opérateurs pseudo-différentiels à caracteristiques de multiplicité variable, C. R. Acad. Sci. Paris Sér. A 283 (1976), 341-343. | MR | Zbl

10 R.B. Melrose and G.A. Uhlmann, Microlocal structure of involutive conical refraction, Duke Math. J. 46 (1979), 571-582. | MR | Zbl

11 Y. Morimoto, Fundamental solution for a hyperbolic equation with involutive characteristics of variable multiplicity, Comm. Partial Differential Equations 4 (1979), 609-643. | MR | Zbl

12 J.C. Nosmas, Parametrix du problème de Cauchy pour une classe de systèmes hyperboliques symétrisables à caracteristiques involutives de multiplicité variable, Comm. Partial Differential Equations 5 (1980), 1-22. | MR | Zbl

13 G.A. Uhlmann, Pseudo- differential operators with involutive double characteristics, Comm. Partial Differential Equations 2 (1977), 713-779. | MR | Zbl

14, Parametrices for operators with multiple involutive characteristics, Comm. Partial Differential Equations 4 (1979), 739-767. | MR | Zbl

15 S. Wakabayashi, Singularities of solutions of the Cauchy problems for operators with nearly constant coefficient hyperbolic principal part, Comm. Partial Differential Equations 8 (1983), 347-406. | MR | Zbl

16, Singularities of solutions of the Cauchy problem for symmetric hyperbolic systems, Comm. Partial Differential Equations 9 (1984), 1147-1177. | MR | Zbl